# SDR AALA2018100127004

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 52,852 hours, 26,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 2L, BS 418.  REPAIRED THE LONGERON IAW SRM 53-02-00-001, AND 53-02-001.
